{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2024,3,3]],"date-time":"2024-03-03T15:56:24Z","timestamp":1709481384682},"reference-count":11,"publisher":"Springer Science and Business Media LLC","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2022,2,20]]},"DOI":"10.7759\/cureus.22414","type":"journal-article","created":{"date-parts":[[2022,2,21]],"date-time":"2022-02-21T07:16:50Z","timestamp":1645427810000},"source":"Crossref","is-referenced-by-count":3,"title":["Generalized Papulovesicular Eruption as a Side Effect of the Pfizer-BioNTech COVID-19 Vaccine"],"prefix":"10.7759","author":[{"given":"Awadh","family":"Alamri","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Yara","family":"Alghamdi","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Safa J","family":"Alamri","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Malak K","family":"Althaqafi","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Wasan","family":"AlQurashi","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Bader A","family":"Bader","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Abdulrahman T","family":"Mohanna","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Bashaer","family":"Almahdi","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"297","reference":[{"key":"ref1","doi-asserted-by":"publisher","DOI":"10.15585\/mmwr.mm6950e2","article-title":"The advisory committee on immunization practices' interim recommendation for use of Pfizer-BioNTech COVID-19 vaccine - United States, December 2020","volume":"69","author":"Oliver SE","year":"2020","unstructured":"Oliver SE, Gargano JW, Marin M, et al.. The advisory committee on immunization practices' interim recommendation for use of Pfizer-BioNTech COVID-19 vaccine - United States, December 2020. MMWR Morb Mortal Wkly Rep. 2020, 69:1922-4. 10.15585\/mmwr.mm6950e2","journal-title":"MMWR Morb Mortal Wkly Rep"},{"key":"ref2","doi-asserted-by":"publisher","DOI":"10.1016\/j.jaad.2021.03.092","article-title":"Cutaneous reactions reported after Moderna and Pfizer COVID-19 vaccination: A registry-based study of 414 cases","volume":"85","author":"McMahon DE","year":"2021","unstructured":"McMahon DE, Amerson E, Rosenbach M, et al.. Cutaneous reactions reported after Moderna and Pfizer COVID-19 vaccination: A registry-based study of 414 cases. J Am Acad Dermatol. 2021, 85:46-55. 10.1016\/j.jaad.2021.03.092","journal-title":"J Am Acad Dermatol"},{"key":"ref3","doi-asserted-by":"publisher","DOI":"10.1111\/jdv.17268","article-title":"Transient cutaneous manifestations after administration of Pfizer-BioNTech COVID-19 Vaccine: an Italian single-centre case series","volume":"35","author":"Corbeddu M","year":"2021","unstructured":"Corbeddu M, Diociaiuti A, Vinci MR, Santoro A, Camisa V, Zaffina S, El Hachem M. Transient cutaneous manifestations after administration of Pfizer-BioNTech COVID-19 Vaccine: an Italian single-centre case series. J Eur Acad Dermatol Venereol. 2021, 35:e483-5. 10.1111\/jdv.17268","journal-title":"J Eur Acad Dermatol Venereol"},{"key":"ref4","doi-asserted-by":"publisher","DOI":"10.1016\/j.jaad.2021.09.002","article-title":"Clinical and pathologic correlation of cutaneous COVID-19 vaccine reactions including V-REPP: A registry-based study","volume":"86","author":"McMahon DE","year":"2022","unstructured":"McMahon DE, Kovarik CL, Damsky W, et al.. Clinical and pathologic correlation of cutaneous COVID-19 vaccine reactions including V-REPP: A registry-based study. J Am Acad Dermatol. 2022, 86:113-21. 10.1016\/j.jaad.2021.09.002","journal-title":"J Am Acad Dermatol"},{"key":"ref5","doi-asserted-by":"publisher","DOI":"10.1111\/cup.14104","article-title":"Clinical and histopathological spectrum of delayed adverse cutaneous reactions following COVID-19 vaccination","volume":"49","author":"Larson V","year":"2022","unstructured":"Larson V, Seidenberg R, Caplan A, Brinster NK, Meehan SA, Kim RH. Clinical and histopathological spectrum of delayed adverse cutaneous reactions following COVID-19 vaccination. J Cutan Pathol. 2022, 49:34-41. 10.1111\/cup.14104","journal-title":"J Cutan Pathol"},{"key":"ref6","doi-asserted-by":"publisher","DOI":"10.3390\/vaccines9090944","article-title":"Cutaneous adverse reactions to COVID-19 vaccines: insights from an immuno-dermatological perspective","volume":"9","author":"Niebel D","year":"2021","unstructured":"Niebel D, Novak N, Wilhelmi J, et al.. Cutaneous adverse reactions to COVID-19 vaccines: insights from an immuno-dermatological perspective. Vaccines (Basel). 2021, 9:944. 10.3390\/vaccines9090944","journal-title":"Vaccines (Basel)"},{"key":"ref7","doi-asserted-by":"publisher","DOI":"10.1111\/jdv.17757","article-title":"Generalized erythema multiforme-like skin rash following the first dose of COVID-19 vaccine (Pfizer-BioNTech)","volume":"36","author":"Kim MJ","year":"2022","unstructured":"Kim MJ, Kim JW, Kim MS, Choi SY, Na JI. Generalized erythema multiforme-like skin rash following the first dose of COVID-19 vaccine (Pfizer-BioNTech). J Eur Acad Dermatol Venereol. 2022, 36:e98-e100. 10.1111\/jdv.17757","journal-title":"J Eur Acad Dermatol Venereol"},{"key":"ref8","doi-asserted-by":"publisher","DOI":"10.1111\/ijd.15894","article-title":"Atypical erythema multiforme related to BNT162b2 (Pfizer-BioNTech) COVID-19 vaccine","volume":"60","author":"Buj\u00e1n Bonino C","year":"2021","unstructured":"Buj\u00e1n Bonino C, Moreiras Arias N, L\u00f3pez-Pardo Rico M, Pita da Veiga Seijo G, Ros\u00f3n L\u00f3pez E, Su\u00e1rez Pe\u00f1aranda JM, S\u00e1nchez-Aguilar Rojas D. Atypical erythema multiforme related to BNT162b2 (Pfizer-BioNTech) COVID-19 vaccine. Int J Dermatol. 2021, 60:e466-7. 10.1111\/ijd.15894","journal-title":"Int J Dermatol"},{"key":"ref9","doi-asserted-by":"publisher","DOI":"10.1111\/ijd.15700","article-title":"Pityriasis rosea after mRNA COVID-19 vaccination","volume":"60","author":"Abdullah L","year":"2021","unstructured":"Abdullah L, Hasbani D, Kurban M, Abbas O. Pityriasis rosea after mRNA COVID-19 vaccination. Int J Dermatol. 2021, 60:1150-1. 10.1111\/ijd.15700","journal-title":"Int J Dermatol"},{"key":"ref10","doi-asserted-by":"publisher","DOI":"10.1111\/jdv.17342","article-title":"Pityriasis rosea-like eruptions following vaccination with BNT162b2 mRNA COVID-19 Vaccine","volume":"35","author":"Cyrenne BM","year":"2021","unstructured":"Cyrenne BM, Al-Mohammedi F, DeKoven JG, Alhusayen R. Pityriasis rosea-like eruptions following vaccination with BNT162b2 mRNA COVID-19 Vaccine. J Eur Acad Dermatol Venereol. 2021, 35:e546-8. 10.1111\/jdv.17342","journal-title":"J Eur Acad Dermatol Venereol"},{"key":"ref11","doi-asserted-by":"publisher","DOI":"10.3390\/dermatopathology8040049","article-title":"Single-center clinico-pathological case study of 19 patients with cutaneous adverse reactions following COVID-19 vaccines","volume":"8","author":"Niebel D","year":"2021","unstructured":"Niebel D, Wenzel J, Wilsmann-Theis D, Ziob J, Wilhelmi J, Braegelmann C. Single-center clinico-pathological case study of 19 patients with cutaneous adverse reactions following COVID-19 vaccines. Dermatopathology (Basel). 2021, 8:463-76. 10.3390\/dermatopathology8040049","journal-title":"Dermatopathology (Basel)"}],"container-title":["Cureus"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.cureus.com\/articles\/86824-generalized-papulovesicular-eruption-as-a-side-effect-of-the-pfizer-biontech-covid-19-vaccine","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2024,2,9]],"date-time":"2024-02-09T19:45:51Z","timestamp":1707507951000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.cureus.com\/articles\/86824-generalized-papulovesicular-eruption-as-a-side-effect-of-the-pfizer-biontech-covid-19-vaccine"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2022,2,20]]},"references-count":11,"URL":"https:\/\/doi.org\/10.7759\/cureus.22414","relation":{},"ISSN":["2168-8184"],"issn-type":[{"value":"2168-8184","type":"print"}],"subject":[],"published":{"date-parts":[[2022,2,20]]}}}